On a Limit Theorem of Measures.

S.T.L. Choy

Mathematica Scandinavica (1971)

  • Volume: 29, page 256-258
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Choy, S.T.L.. "On a Limit Theorem of Measures.." Mathematica Scandinavica 29 (1971): 256-258. <http://eudml.org/doc/166210>.

author = {Choy, S.T.L.},
journal = {Mathematica Scandinavica},
pages = {256-258},
title = {On a Limit Theorem of Measures.},
url = {http://eudml.org/doc/166210},
volume = {29},
year = {1971},

AU - Choy, S.T.L.
TI - On a Limit Theorem of Measures.
JO - Mathematica Scandinavica
PY - 1971
VL - 29
SP - 256
EP - 258
UR - http://eudml.org/doc/166210
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.